MAUDE Adverse Event Report: GE MEDICAL SYSTEMS, LLC OPTIMA; SYSTEM, X-RAY, MOBILE

GE MEDICAL SYSTEMS, LLC OPTIMA; SYSTEM, X-RAY, MOBILE
Model Number XR200AMX
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
Ge optima portable xr machine started developing "barcode artifact" on patient images.Images were still diagnostic as artifact was not over tissue or body part but only in free air areas of exposure.Initial physics testing was on survey date prior to patient use and all items did pass.

Brand Name
OPTIMA
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
GE MEDICAL SYSTEMS, LLC
3000 n grandview blvd.
waukesha WI 53188
MDR Report Key9103363
Report Number9103363
Device Sequence Number16637136
Product Code IZL
UDI-Device Identifier00840682115278
UDI-Public(01)00840682115278
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/27/2019
Report Date (Section F) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXR200AMX
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/23/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight74
Date Report Sent to FDA08/27/2019